Sunday, November 18, 2007

Slow Down, Ya Move Too Fast - Stim Day 4

Well I think the meds are finally getting to me.

My good mood in the morning quickly deteriorated into something black and foul. I've been crabby and mean all day. Even though I know this about myself, I just can't seem to help it. My husband is a saint today.

Oh and I seem to have lost my marbles as well. I have been forgetting stuff, important stuff, all day. Here's a prime example of what I'm talking about: I had to take my Repronex with me to my morning blood draw, as they like to measure you BEFORE you shoot yourself up full of the meds (more on the results of the blood draw below). Afterwards, I told the nurse that I had to do my AM injection and asked if there was there a room I could use. She kindly escorted me to an empty room and told me to take all the time I needed.

--As an aside, the room contained a table with stirrups, and all kinds of other stuff that made me realize that I was in a room where they actually do the procedures - IUI, IVF and the like. I noticed a biohazard container full of used catheters (of course I had to look in - it said biohazard, didn't it?) and I wondered, were there embryos in those catheters recently? I know this sounds crazy, but being in that room made everything feel so real, all over again.--

Back to my story. So I was preparing my supplies and I got everything ready to go. Just before I was going to inject myself, the injection needle skidded across the table I was sitting at. I only brought one needle and I thought, I'm screwed, there's no way I can use this needle now. But ah, then I remembered where I was. So I interrupted the nurse and asked her for a replacement needle, which she gave me. I went back to the room, finished the injection, threw the wrappers and empty bottles in the garbage and left. As I proceeded to the parking lot, that's when it hit me: Did I remember to mix my medication???

As it turns out, no, I didn't. Sure I injected myself, but only with the saline. I gasped in horror and ran back to the clinic. I felt so stupid. I again interrupted the kindly nurse and told her what I did. She looked confused, like she couldn't imagine who in their right mind could forget to mix their medication? She actually said, "Wow those hormones must really be affecting you!". She gave me fresh supplies and led me back into the empty room which I inhabited only 10 minutes earlier. And when I dug through the garbage, sure enough, I found the unused Repronex (powder) bottle - for those of you playing along at home, that's the IMPORTANT part of the medication. I did the whole thing over again. Yes, I gave myself two injections this morning. The first one was just for fun I guess.

-----

The nurse called a few minutes ago with the results of today's estradiol blood test = 1066. Considering it was below 100 when before I started the injections, she said I was stimulating a tad too fast. She instructed me to lower my dosage of Gonal F and come back on Tuesday for my next blood test. Of course I wanted to hear that everything is perfect and I am stimulating beautifully, and while this is not ideal, the nurse didn't seem too worried about it. I guess the alternative - not stimulating at all- would be worse. I'm going to try not to stress about it.

I think I shall continue to stew in my own unholy wretched bad mood for the remainder of the day.

2 comments:

Ally said...

Oh, the mental diminishment that happens with the injectibles. Sigh. I pride myself on being rather organized and somewhat handy with a turn of the phrase. Except for when I start my meds. Then stuff disappears and I cannot, for the life of me, retrieve the words I want to use when I want to use them. So, in a nutshell, I totally understand your injection forgetfulness this morning. :)

As for my meds, you are more than welcome to ask. I take my prenatal vitamin (here's to hoping that hasn't been a waste of effor the past year!), 1500 mg of Metformin XR, and my 225 IU of Gonal-F. The Gonal-F is the only injectible I'm on, which is probably what you're asking.

As for your stimming report, it's not ideal to hear that you're going too quickly. But, it is ideal that they caught it *now* as opposed to when they call you and say, "Hey, you've got a raging case of OHSS. Let's just cancel this cycle." I am happy to share some of my super-slow stim response with you if you want just a pinch. :)

Finally, if your DH wants to start a support group with my DH, just let me know. Poor thing-sometimes I feel bad for him and then, when I'm in the clutches of the evil meds, I just don't care.

freefun0616 said...

酒店經紀人,
菲梵酒店經紀,
酒店經紀,
禮服酒店上班,
酒店小姐兼職,
便服酒店經紀,
酒店打工經紀,
制服酒店工作,
專業酒店經紀,
合法酒店經紀,
酒店暑假打工,
酒店寒假打工,
酒店經紀人,
菲梵酒店經紀,
酒店經紀,
禮服酒店上班,
酒店經紀人,
菲梵酒店經紀,
酒店經紀,
禮服酒店上班,
酒店小姐兼職,
便服酒店工作,
酒店打工經紀,
制服酒店經紀,
專業酒店經紀,
合法酒店經紀,
酒店暑假打工,
酒店寒假打工,
酒店經紀人,
菲梵酒店經紀,
酒店經紀,
禮服酒店上班,
酒店小姐兼職,
便服酒店工作,
酒店打工經紀,
制服酒店經紀,
酒店經紀,

,酒店,